# SDR FDEA202303060382

- Difficulty date: March 6, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N198FE
- Make and model: Boeing 767-300
- Aircraft serial: 63128
- Aircraft time: 2,391 hours, 1,184 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Former
- Part number: B675700202
- Part serial: NA
- Condition: Cracked
- Location: 600
- Part time: 2,391 hours, 1,184 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT WING, @ WING STA. 441 CRACKED LEADING EDGE NOSE FORMER. REMOVED AND REPLACED FORMER WITH B67-57-002-02. REF FEDED DRAWING SR67-57-002.
